Alert archive / Nebraska / Flash Flood Watches in 2016

Flash Flood Watch 1, NWS North Platte, NE

May 10, 20168 counties in Nebraska

NWS North Platte, NE issued this flash flood watch at May 10, 2016, 12:53 PM CDT for 8 counties in Nebraska. It took effect at May 10, 2016, 2:00 PM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
May 10, 2016, 12:53 PM CDT (17:53 UTC)
In effect from
May 10, 2016, 2:00 PM CDT
Expired
May 11, 2016, 6:00 AM CDT
In force
16 hr
Issued by
NWS North Platte, NE
Flood severity
None

Counties Boyd County, NE, Custer County, NE, Garfield County, NE, Holt County, NE, Keya Paha County, NE, Loup County, NE, Rock County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 119 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 5.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2016-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2016-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1601 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

763 
WGUS63 KLBF 101753
FFALBF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1253 PM CDT TUE MAY 10 2016

...ADDITIONAL RAINFALL EXPECTED WITH THUNDERSTORMS THIS AFTERNOON
AND EVENING COULD LEAD TO LOCALIZED FLASH FLOODING...

.ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED THIS
AFTERNOON AND EVENING. SOME STORMS COULD PRODUCE ONE HALF INCH TO
ONE INCH OF RAIN IN A SHORT PERIOD OF TIME. GIVEN THE RECENT
RAINFALL AND ABUNDANCE OF STANDING WATER...ANY ADDITIONAL RAIN
ADDED TO THE AREA WILL LIKELY TRANSITION IMMEDIATELY TO
RUNOFF...EXACERBATING EXISTING CONDITIONS AND POTENTIALLY CREATING
NEW AREAS OF FLOODING.

NEZ027>029-038-111100-
/O.NEW.KLBF.FF.A.0001.160510T1900Z-160511T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOUP-GARFIELD-WHEELER-CUSTER-
INCLUDING THE CITIES OF...TAYLOR...BURWELL...BARTLETT...ERICSON...
BROKEN BOW
1253 PM CDT TUE MAY 10 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA AND NORTH 
  CENTRAL NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL 
  NEBRASKA...CUSTER. IN NORTH CENTRAL NEBRASKA...GARFIELD...LOUP 
  AND WHEELER. 

* THROUGH LATE TONIGHT

* A SLOW MOVING AREA OF SHOWERS AND THUNDERSTORMS WILL TRACK
  THROUGH THE REGION THIS AFTERNOON AND EVENING. MODERATE RAIN IS
  LIKELY...WITH AN ADDITIONAL HALF INCH POSSIBLE IN THE WATCH AREA
  OVER A SHORT PERIOD OF TIME WITH THE STRONGER STORMS. SINCE
  GROUND CONDITIONS ARE NEARLY SATURATED...A LIMITED AMOUNT OF
  RAINFALL COULD LEAD TO FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

NEZ006-007-009-010-111100-
/O.NEW.KLBF.FF.A.0001.160510T1900Z-160511T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KEYA PAHA-BOYD-ROCK-HOLT-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BUTTE...LYNCH...
BASSETT...ROSE...ONEILL...ATKINSON
1253 PM CDT TUE MAY 10 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF NORTH CENTRAL NEBRASKA... 
  INCLUDING THE FOLLOWING AREAS...BOYD...HOLT...KEYA PAHA AND 
  ROCK. 

* THROUGH LATE TONIGHT

* A SLOW MOVING AREA OF SHOWERS AND THUNDERSTORMS WILL TRACK
  THROUGH THE REGION THIS AFTERNOON AND EVENING. MODERATE RAIN IS
  LIKELY...WITH AN ADDITIONAL HALF INCH OR MORE POSSIBLE IN THE
  WATCH AREA OVER A SHORT PERIOD OF TIME WITH THE STRONGER STORMS.
  SINCE GROUND CONDITIONS ARE SATURATED FROM RECENT RAINFALL...A
  LIMITED AMOUNT OF RAINFALL COULD LEAD TO FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

ALLEN
1 follow-up statement
671 
WGUS63 KLBF 111109
FFALBF

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
609 AM CDT WED MAY 11 2016

...FLASH FLOOD WATCH EXPIRED...

.RAIN HAD ENDED OVER THE AREA EARLY THIS MORNING AND THE FLASH
FLOOD WATCH WAS ALLOWED TO EXPIRE.

NEZ006-007-009-010-027>029-038-111215-
/O.EXP.KLBF.FF.A.0001.000000T0000Z-160511T1100Z/
/00000.0.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KEYA PAHA-BOYD-ROCK-HOLT-LOUP-GARFIELD-WHEELER-CUSTER-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BUTTE...LYNCH...
BASSETT...ROSE...ONEILL...ATKINSON...TAYLOR...BURWELL...
BARTLETT...ERICSON...BROKEN BOW
609 AM CDT WED MAY 11 2016

...FLASH FLOOD WATCH HAS EXPIRED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA AND NORTH
CENTRAL NEBRASKA HAS EXPIRED. AN ADDITIONAL HALF INCH OF RAIN
FELL OVER THE AREA LAST NIGHT. NO REPORTS OF FLASH FLOODING WERE
RECEIVED. THE FLASH FLOOD WATCH WAS ALLOWED TO EXPIRE.

$$
POWER

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood watch went out at May 10, 12:36 PM CDT, 17 minutes earlier.

Area forecast discussion, May 10, 12:36 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1236 PM CDT TUE MAY 10 2016

.SYNOPSIS...
ISSUED AT 345 AM CDT TUE MAY 10 2016

CLOSED LOW OVER YELLOWSTONE EARLY THIS MORNING WITH A STRONG WAVE
EXTENDING FROM EASTERN MONTANA INTO MISSOURI. RIDGE EXTENDING FROM
TENNESSEE THROUGH THE GREAT LAKES.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 345 AM CDT TUE MAY 10 2016

MODELS DOING A FAIR JOB AND WILL USE A BLEND FOR THE FORECAST.
ONGOING FOG IN LOW LYING AREAS ALONG THE PLATTE RIVER VALLEY WILL
CONTINUE THROUGH MID MORNING WITH TD TEMPERATURE SPREADS VERY LOW.
SOME WATER PROBLEMS OVER NORTH CENTRAL NEBRASKA EARLY THIS MORNING.

UPPER LOW PROGGED TO SHIFT EAST NORTHEAST THROUGH THE DAY TODAY WITH
AN UPPER JET ROUNDING THE TROUGH AND COMING ACROSS THE NEBRASKA
PANHANDLE WESTERN SANDHILLS THROUGH THE DAY. MARGINAL THUNDERSTORMS
FROM NEWPORT TO CURTIS AND EAST TODAY. UNSTABLE THIS AFTERNOON WITH
SB CAPES FROM 500 TO 1500 J/KG^2 THIS AFTERNOON AND EVENING ALONG
THE MARGINAL LINE. LOW LEVEL JET NON EXISTENT. PWS LAST NIGHT 0.64
OR 114 PERCENT OF NORMAL. THINGS DRYING OUT A LITTLE TODAY WITH
TDS FROM IMPERIAL TO AINSWORTH AND EAST IN THE 40S WITH 30S TO THE
WEST. HIGHS TODAY IN THE 60S AND 70S AND LOWS TONIGHT IN THE 40S
WITH SOME 30S OVER SHERIDAN COUNTY.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 345 AM CDT TUE MAY 10 2016

UPPER LEVEL LOW PRESSURE WILL QUICKLY LIFT NORTHEAST INTO CANADA
WEDNESDAY...WITH MORNING SHOWER CHANCES ACROSS NORTH CENTRAL
NEBRASKA FADING BY NOON. A COUPLE OF DRY DAYS ARE THEN EXPECTED
THURSDAY AND FRIDAY AS SURFACE HIGH PRESSURE BUILDS ACROSS THE AREA.
SHOULD BE PLENTY OF SUN TOO...AS RELATIVE HUMIDITY ALOFT IS QUITE
LOW. HAVE BOOSTED HIGH A FEW DEGREES THURSDAY...AS A THERMAL RIDGE
ALOFT OVERSPREADS THE AREA AHEAD OF THE NEXT SYSTEM. ECMWF IS
SUPPORTING HIGHS WELL INTO THE 70S ACROSS WESTERN NEBRASKA...AS
H850MB TEMPS RISE TO NEAR 15C BY 13/00Z FRIDAY. AS MENTIONED...THE
NEXT SYSTEM WILL ARRIVE FRIDAY IN THE FORM OF A QUICK MOVING
SHORTWAVE ALOFT CROSSING THE NORTHERN PLAINS. THIS WILL DRIVE A
CANADIAN COLD FRONT SOUTH THROUGH THE AREA...WITH HIGHS ONLY IN THE
UPPER 50S AND LOWER 60S BEHIND THE FRONT DURING THE WEEKEND. THERE
WILL BE AN INCREASE IN CLOUD COVER DURING THE WEEKEND...ALONG WITH
CHANCES FOR SHOWERS RETURNING. THIS WILL BE MOSTLY DUE TO INCREASING
MID LEVEL FRONTOGENESIS WITHIN NORTHWEST FLOW ALOFT. BY EARLY NEXT
WEEK A LONG WAVE TROUGH BEGINS TO DEVELOP ACROSS THE WESTERN
CONUS...WITH WEST TO SOUTHWEST FLOW ALOFT DEVELOPING. MODELS/GEFS
CONTINUE TO INDICATE A SHOWERY AND COOL PATTERN THE FIRST OF NEXT
WEEK AS THIS OCCURS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1235 PM CDT TUE MAY 10 2016

QUIET AVIATION CONDITIONS FOR THE FIRST PART OF THE AFTERNOON WILL
GIVE WAY TO THUNDERSTORM DEVELOPMENT LATER IN THE AFTERNOON. CURRENT
SATELLITE IMAGERY IS ALREADY SHOWING GROWING CUMULUS DEVELOPMENT
JUST SOUTHEAST OF VALENTINE. VISIBILITIES ARE EXPECTED TO DIMINISH
IN ANY THUNDERSTORM OR RAIN SHOWERS. ACROSS THE NORTH PLATTE
TERMINAL...RAIN SHOWERS AND THUNDERSTORMS ARE ALSO EXPECTED TO
DEVELOP LATE AFTERNOON AND EARLY EVENING. WHILE THUNDERSTORMS ARE
NOT EXPECTED TO BE SEVERE...STRONG WINDS...FREQUENT LIGHTNING AND
LARGE HAIL ARE POSSIBLE. CONDITIONS QUIET DOWN OVERNIGHT WITH RISING
CEILINGS AND DIMINISHING WINDS.

&&

.HYDROLOGY...
ISSUED AT 345 AM CDT TUE MAY 10 2016

FORECASTS ON THE NORTH PLATTE RIVER BETWEEN LISCO AND LEWELLEN WERE
BROUGHT DOWN. MINOR FLOODING IS EXPECTED.

ON THE SOUTH PLATTE BOTH ROSCOE AND NORTH PLATTE WILL CONTINUE SLOW
RISE IN BANKFULL.

REPORTS OF WATER COVERING ROADS IN NORTHEAST HOLT AND BOYD COUNTIES
PROMPTED FLASH FLOOD WARNINGS LAST NIGHT. WILL LET HIGHLIGHTS GO
THIS MORNING. SAME AREA COULD SEE CONVECTION AGAIN THIS EVENING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ006-007-009-010-
027>029-038.

&&

SYNOPSIS...POWER
SHORT TERM...POWER
LONG TERM...TAYLOR
AVIATION...KULIK
HYDROLOGY...POWER
Hazardous weather outlook, May 10, 4:51 AM CDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
451 AM CDT TUE MAY 10 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-111000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
451 AM CDT TUE MAY 10 2016 /351 AM MDT TUE MAY 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND THIS EVENING EAST OF
A LINE FROM AINSWORTH TO IMPERIAL. ALTHOUGH EXPECTED TO REMAIN
BELOW SEVERE LIMITS SOME OF THE STORMS MAY PRODUCE LARGE HAIL AND
DAMAGING THUNDERSTORM WINDS.

THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY WILL SEE A SLOW
RISE TODAY AND TONIGHT. MINOR FLOODING WILL OCCUR ALONG THE NORTH
PLATTE RIVER NEAR LEWELLEN WHILE LISCO WILL REMAIN ELEVATED.

THE SOUTH PLATTE RIVER IN WESTERN NEBRASKA WILL REMAIN ELEVATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY WILL SEE
RISES THROUGH THE END OF THE WEEK DUE TO INCREASED RESERVOIR
RELEASES IN WYOMING. THE NORTH PLATTE RIVER BETWEEN LISCO AND
LEWELLEN ARE FORECAST TO BE IN MINOR FLOODING THROUGH THE END OF
THE WEEK.

THE SOUTH PLATTE RIVER IN WESTERN NEBRASKA WILL REMAIN ELEVATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

POWER

In the hours before

Local storm report, May 10, 7:59 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
759 AM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 AM     HEAVY RAIN       5 NE BURTON             42.96N 99.52W
05/10/2016  M1.00 INCH       KEYA PAHA          NE   PUBLIC

            REPORT RELAYED VIA SOCIAL MEDIA.

&&

MOLDAN
Local storm report, May 10, 8:16 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
816 AM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       5 SSE SPENCER           42.81N 98.66W
05/10/2016  M5.10 INCH       BOYD               NE   CO-OP OBSERVER

&&

MOLDAN
Local storm report, May 10, 8:28 AM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
828 AM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     HEAVY RAIN       CODY                    42.94N 101.25W
05/10/2016  M1.10 INCH       CHERRY             NE   PUBLIC

            REPORT RELAYED VIA SOCIAL MEDIA.

&&

MOLDAN
Local storm report, May 10, 8:58 AM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
858 AM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 AM     HEAVY RAIN       16 N ONEILL             42.69N 98.65W
05/10/2016  M1.45 INCH       HOLT               NE   PUBLIC

            48 HOUR RAINFALL TOTAL OF 2.19 INCHES.

&&

MOLDAN
Local storm report, May 10, 9:15 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
915 AM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 AM     HEAVY RAIN       13 SW BRISTOW           42.71N 98.76W
05/10/2016  M3.65 INCH       HOLT               NE   PUBLIC

            MINOR WASHOUT ALONG THE EDGE OF ROADWAY.

&&

MOLDAN
Local storm report, May 10, 9:42 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
942 AM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 AM     HEAVY RAIN       4 SW BRISTOW            42.80N 98.64W
05/10/2016  M4.25 INCH       HOLT               NE   PUBLIC

            MINOR WASHOUTS ON LOCAL ROADWAYS

&&

MOLDAN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:31 PM CDTSevere Thunderstorm WarningLBFLogan, McPherson44 min
May 9, 8:19 PM CDTSevere Thunderstorm WarningLBFLogan22 min
May 9, 8:29 PM CDTSpecial Weather StatementLBFMcPherson46 min
May 9, 8:40 PM CDTSevere Thunderstorm WarningLBFLogan, McPherson50 min
May 9, 9:00 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson60 min
May 9, 9:11 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt34 min
May 9, 9:21 PM CDTSpecial Weather StatementLBFHolt39 min
May 9, 9:53 PM CDTSpecial Weather StatementLBFBoyd52 min
May 9, 9:55 PM CDTSpecial Weather StatementLBFLincoln50 min
May 9, 9:58 PM CDTSpecial Weather StatementLBFRock47 min
May 9, 10:31 PM CDTSevere Thunderstorm WarningLBFHolt29 min
May 9, 10:42 PM CDTSpecial Weather StatementLBFLogan33 min
May 9, 11:08 PM CDTSevere Thunderstorm WarningLBFHolt37 min
May 9, 11:10 PM CDTSevere Thunderstorm WarningLBFHolt, Rock35 min
May 9, 11:14 PM CDTSpecial Weather StatementLBFLogan31 min
May 9, 11:52 PM CDTAreal Flood AdvisoryLBFHolt6 hr
May 10, 12:11 AM CDTFlash Flood WarningLBFBoyd, Holt6 hr
May 10, 3:10 PM CDTSpecial Weather StatementLBFBoyd35 min
May 10, 3:24 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt36 min
May 10, 4:10 PM CDTSpecial Weather StatementLBFHolt35 min
May 10, 5:57 PM CDTAreal Flood WarningLBFHolt48 hr

Nearby

Flash Flood Watches in Nebraska, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.